Medication

My Second Botox Treatment for Chronic Migraine

2018-04-24 17:21 #0 by: Evelina

I received my second botox treatment on Friday last week. My neurologist injected 31 shots of botox around my head, neck and face. It was more painful than last time. For some reason the muscles around my head were really tense. I think it might have been due to the fact that I had a severe migraine the day before the treatment. Thankfully, however, I haven't had any post treatment pain. After my first treatment, I remember feeling like I had got into a fight or something since my head was hurting everywhere so bad. The neurologist said that for every treatment, this sort of pain will continually decrease. 

So far, I haven't felt much of a decrease in migraine frequency since my first treatment. But, I did feel that it was wearing off during the last week or two before second treatment. So it must have been doing something! The neurologist said that it will take a few treatments before I will feel the full effect of the botox. 

Report
2018-04-25 01:26 #1 by: Tammie

I hope it starts to make a dramatic difference soon! Glad

Happy creating!

Tammie

Host of Paints and Crafts

Report
2018-04-25 07:18 #2 by: Niklas

Do you know if there are any side effects to treating migraine with botox?

Best regards, Niklas

Host of Crypto Currencies | How to... | iPad for Work | Mobile Photography

Report
2018-04-28 13:01 #3 by: Evelina

There are side effects, mostly short term such as pain and itching at injection site, flu-like symptoms and occasionally neck pain. There aren't any long term side effects except that over time the botox might not have the same effect. 

Report

Become a member

To participate in the discussion, you must first become a member. It is quick, simple and free. The membership gives you access to all our communities.